Dimetapp Daytime Nightime 24 Liquid Capsules

SKU: 9310488018413 Categories: , , Tag:

$12.49 $9.99

or 4 fortnightly payments of $2.50 with Afterpay More info

IN STOCK

Description

Dimetapp Cough Cold & Flu Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp® Cough Cold & Flu Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

The day capsules provide non-drowsy, effective relief from:Headaches and fever Body aches and pains Sore throat Dry irritating cough

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:Itchy, watery eyesRunny nose and sneezing

therefore allows a good night’s rest.

Who can use this productAdultsChildren 12 years and over

 

Do not useIn children under 12 yearsIf capsule foil is brokenIf you are hypersensitive to any of the ingredientsWith other antihistaminesWith other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients

Each DAY liquid capsule contains:

Paracetamol 300mg

Dextromethorphan Hydrobromide 10mg

Each NIGHT liquid capsule contains:

Paracetamol 300mg

Dextromethorphan Hydrobromide 10mg

Doxylamine Succinate 6.25mg

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.